Stomach Aches And Twists In Children Aged 6 Years?

Illustration of Stomach Aches And Twists In Children Aged 6 Years?
Illustration: Stomach Aches And Twists In Children Aged 6 Years? images.emedicinehealth.com

Night doctor, my son is 6 years old, his stomach has been sick for 2 days but there are no symptoms of diarrhea.

1 Answer:

Hello, thank you for the question to HealthReplies.com.


Abdominal pain such as twining or stinging can be caused by several possible causes:


1. Dyspepsia: discomfort in the stomach due to dysfunction or organs in the digestive tract, usually associated with improper eating patterns, stress and so on


2. Gastritis: inflammation of the stomach due to irritation by spicy, acidic or caffeine-containing foods such as coffee. Complaints in the form of upset stomach, sore, nausea and sometimes vomiting


3. Food allergies: food allergies can also begin with complaints of pain in the stomach. Usually accompanied by reddish bumps all over the body and itching


to find out more about the causes, diagnosis and treatment of your child's complaints, you should immediately consult a pediatrician.


prevention can be done:


1. Reduce consumption of acidic, spicy and caffeine-containing foods such as coffee


2. Many consume mineral water at least 2L per day


3. Maintain personal hygiene and the environment as well as the food consumed


thus hopefully useful

: by

Related Question

The Dangers Of Using Beauty Creams That Contain Mercury?

The Dangers Of Using Beauty Creams That Contain Mercury?

(8 months ago)

I want to ask, my friend sells cream h *, but he tests using a liquid that detects mercury and hydroquinone or not in the cream, but I’m nervous that the cream is dangerous a... Read more

The Lump On The Back Is Getting Bigger?

The Lump On The Back Is Getting Bigger?

(7 months ago)

Hello, I want to ask on the back of my father’s body there is a lump which at first is small and not very visible. After a few years the lump got bigger and bigger as a pimpo... Read more

The Side Effects Of Mefenamic Acid To Treat Cavities?

The Side Effects Of Mefenamic Acid To Treat Cavities?

(7 months ago)

Hello .. r nI am a 20 year old woman. I have toothache due to cavities, and the pharmacist suggested taking Pondex Forte (mafenamic acid 500 mg) .. r nI take it after eating. But a... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *